Authors: Ilić, Dejan
Tanović, Predrag 
Title: A definable condensation of linear orderings
Journal: Novi Sad Journal of Mathematics
Volume: 44
Issue: 2
First page: 225
Last page: 234
Issue Date: 1-Jan-2014
Rank: M51
ISSN: 1450-5444
Abstract: 
We introduce an Lω,ω-definable condensation suitable for studying a class of elementary equivalent linear orderings.
Keywords: Complete theory | Condensation | Linear ordering
Publisher: Institute of Mathematics

Show full item record

Page view(s)

33
checked on Feb 21, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.